# SDR SWIA2018121245367

- Difficulty date: November 17, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 40,179 hours, 34,776 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRODED SPLICE ANGLE ATTACHED TO THE LH SIDE OF LOWER FRAME SPLICE @ FS.605.  (C-CHECK) RO: 12/11/2018 REMOVED AND REPLACED SPLICE ANGLE AT FS 605.00 ON THE LH SIDE IAW SRM.
